Numerical Analysis and Scientific Computing

[281] Discontinuous Galerkin method for Krause's consensus models and pressureless Euler equations

Yang Yang Brown University Dongming Wei Brown University Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1610.25052

Journal of Computational Physics, 252, 109-127, 2013
[ Download ] [ 2016-10-12 05:34:27 uploaded by chiwangshu ] [ 1841 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[282] Convergence Analysis of the Energy and Helicity Preserving Scheme for Axisymmetric Flows

Jian-Guo Liu University of Maryland Wei-Cheng Wang National Tsing Hua University

Numerical Analysis and Scientific Computing mathscidoc:1702.25041

SIAM Journal on Numerical Analysis, 44, (6), 2456-2480, 2006.6
[ Download ] [ 2017-02-09 09:12:59 uploaded by jianguo ] [ 1840 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[283] Structured orthogonal inversion of block p-cyclic matrices on multicores with GPU accelerators

Sergiy Gogolenko Donetsk National Technical University Zhaojun Bai University of California, Davis Richard Scalettar University of California, Davis

Numerical Analysis and Scientific Computing mathscidoc:1609.25008

Euro-Par , 524--535, 2014
[ Download ] [ 2016-09-01 05:12:39 uploaded by zbai ] [ 1834 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[284] Maximum-principle-satisfying space-time conservation element and solution element scheme applied to compressible multifluids

Hua Shen KAUST Chih-Yung Wen The Hong Kong Polytechnic University Matteo Parsani KAUST Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1610.25085

Journal of Computational Physics, 330, 668-692, 2017
[ Download ] [ 2016-10-15 01:03:22 uploaded by chiwangshu ] [ 1833 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[285] An arbitrary Lagrangian-Eulerian local discontinuous Galerkin method for Hamilton-Jacobi equations

Christian Klingenberg University of Würzburg Gero Schnücke University of Cologne Yinhua Xia University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:1903.25005

Journal of Scientific Computing, 73, 906-942, 2017.6
[ Download ] [ 2019-03-23 09:44:02 uploaded by yhxia ] [ 1828 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved